# SDR SWIA200515836

- Difficulty date: November 9, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 9,366 hours, 7,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE 1ST OVERHEAD EMERGENCY LIGHT IN THE CABIN IS INOP.  REPLACED CABIN CEILING EMERGENCY LIGHT IAW MM 33-51-16.  OPERATIONAL CHECK GOOD.
